• Users Online: 632
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
LETTER TO EDITOR
Year : 2018  |  Volume : 4  |  Issue : 1  |  Page : 34-36

Symmetrical drug related intertriginous and flexural exanthema after ranitidine therapy: A probable causal association in an 18-year-old girl


Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Wardha, Maharashtra, India

Correspondence Address:
Dr. Sumit Kar
Department of Dermatology, Venereology and Leprosy, Mahatma Gandhi Institute of Medical Sciences, Sewagram, Wardha - 442 102, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_33_17

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3653    
    Printed215    
    Emailed0    
    PDF Downloaded79    
    Comments [Add]    
    Cited by others 1    

Recommend this journal